MAUDE Adverse Event Report: HAEMONETICS CORPORATION 2 UNIT RED CELL SET W/RC2H FIL

HAEMONETICS CORPORATION 2 UNIT RED CELL SET W/RC2H FIL
Model Number 0832F-00
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 08/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no donor impact.Although there was exposure to the needle, the operator was wearing ppe at the time of incident.The operator was sent for blood work but the results are confidential.Sample was discarded.The root cause of the reported complaint cannot be determined as it is not possible without a photo and or physical sample for evaluation.
 
Event or Problem Description
On (b)(6) 2021 haemonetics was notified of a needle stick due to a needle guard malfunction which occured post procedure to the operator when disconnecting donor , utilizing a 2 unit red cell set.

Brand Name
2 UNIT RED CELL SET W/RC2H FIL
Common Device Name
2 UNIT RED CELL SET W/RC2H FIL
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key12595619
Report Number1219343-2021-00134
Device Sequence Number19964125
Product Code GKT
UDI-Device Identifier10812747013512
UDI-Public(01)10812747013512(17)240204(10)0621053
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
BK060023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/24/2024
Device Model Number0832F-00
Device Lot Number0621053
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;